am at a loss-I just restarted abx after being off for a month and I am taking the following
Rifamphin, ketek, mino, and zith mag/zinc/cal combo, vit d-3, mytake mushroom, mag, mega flora, biok, vit c,
I have gain 7 pounds and look pregnant, I have a hard time reading, eye lid and body spasms, face completely broke out with acne, starving all the time, nausea, burping (I never burp), numbness down my arms and legs-headache, severe fatigue, and now I am breaking out in hives...ahhh what is happening! What can I add in to help my body detox.
I am only taking 1 abx a day of each, because I can't increase.
Posted by Rivendell (Member # 19922) on :
I would call the LLMD and explain what is happening. It could be a herx. The doc may want to change or meds or tell you a way to deal with the herx.
Also, you might try Japanese Knotweed, which can help your body get rid of neurotoxins, and support and help to heal your nervous system.
You are right not to take more of the meds than you can handle.
My guess is after being off the antibiotics for a month, the unkilled lyme has resurfaced and you are experiencing the die-off from killing them (a herx).
Posted by lpkayak (Member # 5230) on :
the hives can be an allergic reaction-that would be serious-you really shoudl tell the doc-or go to er-be careful
Posted by Robin123 (Member # 9197) on :
Hives can be an allergic reaction, as lpkayak mentioned, or a sign of a body so overwhelmed by toxins that it is reacting to surface chemicals. Both have happened to me.
The first means you need to stop taking something. You would have to stop each thing, and test it, to see what's doing that.
The toxin overwhelm thing means a greater need to detox. For me, sweating in a FIR portable tent is help me to sweat out the toxins and become less chemically sensitive.
Is it possible that taking four antibiotics at once is too much? Causing too much die-off?
If the above were happening to me, I'd stop everything, and test a small amount of anything to see if I could handle it. I know, it's tedious, but it's about finding out what your body can tolerate.
So are you consulting with your LLMD about this? I think you should be!